Time-Periodic Forcing and Asymptotic Stability for the Navier-Stokes-Maxwell Equations

S. Ibrahim, P. G. Lemarié Rieusset, N. Masmoudi

Research output: Contribution to journalArticlepeer-review

Abstract

For the three-dimensional Navier-Stokes-Maxwell problem on the whole space and in the presence of external time-periodic forces, first we study the existence of time-periodic small solutions, and then we prove their asymptotic stability. We use a new type of spaces to account for averaged decay in time.

Original languageEnglish (US)
Pages (from-to)51-89
Number of pages39
JournalCommunications on Pure and Applied Mathematics
Volume71
Issue number1
DOIs
StatePublished - Jan 2018

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Time-Periodic Forcing and Asymptotic Stability for the Navier-Stokes-Maxwell Equations'. Together they form a unique fingerprint.

Cite this